I have had chemotherapy and rediation therapy two years ago. During treatments I was prescribed zofran in the oral form and it worked well. After treatments stopped I continued to take the zofran to avoid morning sickness. A year and a half later I would still get morning sickness but I cut the pill (2 milligrams) in quarters and it worked. I tried to wean myself off the medication as I was taking such a low dosage, but I still get sick on average of once every four or five days. Does the benefit of taking the the drug at this point outweigh the long term risks. I tolerate the drug well but the idea of taking it for the next few years concerns me. Thanks for your help.
- Zofran Information for Consumers
- Zofran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zofran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Miralax be taken long term and can it be taken to off-set constipation side effects from Zofran?
Posted 20 Nov 2010 • 2 answers
Posted 18 Dec 2015 • 1 answer
Posted 25 Feb 2017 • 2 answers
Posted 9 Mar 2017 • 0 answers
Posted 18 Apr 2018 • 0 answers